The Stacks project

Bibliography entry Eakin

author
Eakin, Jr., Paul Mechlin
title
The converse to a well known theorem on Noetherian rings
year
1968
journal
Mathematische Annalen
volume
177
pages
278–282

@ARTICLE{Eakin,
    AUTHOR = "Eakin, Jr., Paul Mechlin",
    TITLE = "The converse to a well known theorem on {N}oetherian rings",
    JOURNAL = "Math. Ann.",
    FJOURNAL = "Mathematische Annalen",
    VOLUME = "177",
    YEAR = "1968",
    PAGES = "278--282"
}

      

This item is referenced in 1 tag:

  • in Section 107.16: A non catenary Noetherian local ring